# SDR 2020FA0000412

- Difficulty date: September 18, 2020
- Submitted: September 18, 2020
- Operation: General aviation
- Aircraft: N200LX
- Make and model: Amd FALCON2000EX
- Aircraft serial: 337
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Air Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL TEST OF THE AIRBRAKE EXTENSION CIRCUIT T 27-61-00-720-802 REV NOV 01/2019 DIDN`T PASS.  AFTER TROUBLESHOOTING I FOUND A WIRE CUT ON THE PCB BUNDLE BEHIND THE ELECTRICAL RACK,   WIRE REFIT IAW WIRING DIAGRAM 27-61-00 E2 ISSUE 2.  FUNCTIONAL TEST RESULT OK
